I am sorry to hear depo has disagreed with you so muc. I was depo for 4 years and had no side effects but a friend recently began having the injection and suffered similar experiences to you. She bled heavily for 6 weeks and continued to spot until it was time for her next injection and also put on weight. She sis suffer from some depression but it wasn't clear if this was directly linked to the depo as there were other issues for her.
The positive thing is that when she told her doctor she was able to give her some additional tablets (sorry I don't know the name) which helped to regulate her cycle and relieved her symptoms. Her doctor was sorry that she hadn't gone to her earlier as it is something that can be fixed.
I hope this helps
I am sorry you had to go through this too. I recognized all my emotions and depression in what you are describing here. I too had one depo shot back in November and did not get a second one. I can't believe this drug has such a negative impact on my mind! The 13 weeks have passed, this is week 14 ending now and I feel miserable still. I am actually going to receive behavior therapy to help me deal with myself. Have always been a happy positive person, with healthy thinking now I can't control my thoughts and feel like crying all the time, feel angry, frustrated, everything is dark and only sleeping brings peace.
I would like to know how you feel now, seems like you had your shot few months before me. Has there been any improvement?
Thanks, I am hoping!